# SDR SWIA2025060600005

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,174 hours, 42,295 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION REMOVAL ON FRAME FS 605.00, FOUND A .200Â€? CRACK ON THE FWD ANGLE ON STR 19R EMANATING FROM A RIVET HOLE TO THE END OF THE ANGLE. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
